MathSciNet Relay Station
MathSciNet bibliographic data
MR2063113 (2005d:46134) 46L37
Khoshkam, M.; Mashood, B. On finiteness of the set of intermediate subfactors. Proc. Amer. Math. Soc. 132 (2004), no. 10, 2939–2944 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement